Hello Sir, I feel that my cognitive ability r not upto the mark and also, i have big trouble with my concentration and thinking capacity.and also i feel anxiety and lost most of the time in my own toughts. I have taken few medicine with allopaty it did work on me but the amount side effects were too high. I appreciate, if u could exactly update, what actually is the problem. I want to get out of this soon As i find it too difficult to carry day to day activity. Thank You
Like the answers? Chat privately with the doctor of your choice
Hello , please go the reply here as Dr.A.K.Mandal on 2nd August as homoeopath ,from where my name has been deleted due to change of Photo. However along with earlier reply I want to mention here that I should not discuss so many causes for medical hazards but I should suggest you that you should go through a proper homoeopathic characterized case recording system which will help for treatment and find out the basic causes. You may contact for ONLINE treatment through Practo location dumdum Kolkata.
Hi, Having trouble with concentration and crowding of thoughts are the two sides of one coin. I would suggest you to go for your Vitamin B12 and D3 testing. It does happen some times if the vitamins are low then mood is also gloomy and dejected feeling.
Please follow up after tests we can evaluate accordingly.
Dont jump on any diagnosis at this stage. Dont believe on feelings. Get it confirm and then we can work it out.
There are so many pathological investigation required and a complete case history required for which a Sr. Homoeopath practitioner can help you.
Best of luck.
Dr. A. K. Mandal from Kolkata for consultation
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.